# SDR CALA2023091102748

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 51,304 hours, 27,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337260120795
- Condition: Cracked
- Location: Rh Aft Fr42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TI-ANGLE AT RH AFT FR42 KEEL BEAM SIDE PANEL. CRACK/DAMAGE NOTED IN (3) OPEN HOLES, COUNTING FROM TOP TO BOTTOM: HOLE #1, HOLE # 2 AND HOLE #8 AS MARKED IN BLUE. PER HAECO LCQ NON ROUTINE 92903 68/24368 CCOMPLISH INITIAL INSPECTION AT THE RH FR41-FR42 TI ANGLE COMMON CRA 5330-03048 ON OR BEFORE AIRCRAFT REACHES 57577 TOTAL AIRCRAF T 5000 CYC OR 10000 FLT HRS, WHICHEVER COMES FIRST THEREAFTER TO KEEL BEAM SIDE PANEL HOLES PER PART 2 OF THE LATEST REV OF E T CYC OR 111304 FLT HRS. REPEAT INSPECTIONS TO BE ACCOMPLISHED A ACCOMPLISHED REPAIR OF DAMAGED HOLES 3 EA AT TI-ANGLE RH AFT FR4 2 KEEL BEAM SIDE PANEL IAW ECRA 5331-03048 WITHOUT DEVIATION.  A OK TO CARRY PER ECRA 5331-03048, ACP INITIAL INSP AT THE RH TOMC-APPROVAL FROM SC1ELBYC COMMENT FR41-42 COMMON TO THE KEEL BEAK SIDE PANEL HOLES PER PART 2 OF THE LATEST REV OF ECRA 5331-03048 ON OR BEFORE THE A/C REACHES 57577 TOTAL F/C''S OR 111304 TOTAL F/H''S, WHICHEVER OCCURS FIRST. PERFORM REPEAT INSPS AT INTERVALS NOT TO EXCEED 5000 F/C''S OR 1000 F/H''S WHICHEVER OCCURS FIRST THERE AFTER. NOTE REPAIR IS CONSIDERED AN INTERIM REPAIR IAW ECRA5330-03048. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
